# SDR SIMA200622001

- Difficulty date: August 4, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 2700 · Flight Control System
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CMH - FLT 3589 - ON TAKEOFF, FIRST OFFICERS TRIM SWITCH WAS IN USE AND IT STARTED TO SMOKE.  STOP USING THE FIRST OFFICERS TRIM SWITCH AND CAPTAIN TRIM WORKED NORMAL, RETURNED TO FIELD NO OTHER PROBLEMS NOTED.  RAI FIRST OFFICERS TRIM SWITCH, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
